Skip to content Skip to navigation

The Existence Results for Abstract Fractional Differential Equations with Nonlocal Conditions

Volume 15, Number 2 (2013), 26 - 34

The Existence Results for Abstract Fractional Differential Equations with Nonlocal Conditions

Price: $20.00

Abstract

This paper is concerned with the abstract fractional differential equations with nonlocal condition. By using the contraction mapping principle and the theory of the measures of noncompactness and the condensing maps, we obtain the existence results of mild solutions for the above equations